| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a casing/condition (damaged cap and case)- unable to remove battery cap issue.There was no indication the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction can result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.
Additional Manufacturer Narrative
Follow-up #1: date of submission 10/19/2017 - device evaluation: the pump has been returned and evaluated by product analysis on 09/25/2017 with the following findings: during investigation, the alleged original complaint of a damaged battery compartment could not be duplicated.Further investigation revealed the threads of the battery compartment cap were stripped and there was difficulty tightening the cap to the pump.A test battery cap was used and could attach and remove with no issues.